# SDR DXTA2016072706272

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 8,674 hours, 5,636 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT ENGINE FIRE DETECTOR L CAS MESSAGE DISPLAYED.  ALSO NOTED THE CIRCUIT BREAKER TRIPPED.  PUSHED IN CIRCUIT BREAKER POWERED UP ACFT.  CIRCUIT BREAKER POPPED.  TROUBLESHOT DOWN TO A CHAFED WIRE ON THE ENGINE WIRE HARNESS.  CUTOUT BAD SECTION OF WIRE INSTALLED ENVIRONMENTAL CRIMP.  OPS CHECKED FIRE DETECT SYS, OPS CHECK GOOD.  WORK WAS DONE IAW MM 26-10-30.
